Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 502572, 5 pages
http://dx.doi.org/10.1155/2014/502572
Research Article

Some Relations between Certain Complex Equations and Nonnormalized Meromorphic Functions

Department of Mathematics, Faculty of Science, Çankırı Karatekin University, 18100 Çankırı, Turkey

Received 28 December 2013; Accepted 20 March 2014; Published 8 April 2014

Academic Editor: Feng Feng

Copyright © 2014 Hüseyin Irmak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this investigation is first to reveal some relations between certain complex (differential) equations and nonnormalized meromorphic functions and then to point some of their useful consequences out.